# SDR SWAA2022010347590

- Difficulty date: November 24, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD OF #2 FLAP TRACK AFT T/E LWR SHELF PNL STRUCTURE SUPPORT BRACKET IS BROKEN AT LWR REAR SPAR ; / [01] REMOVED AND REPLACED FITTING ASSY. PER SRM 51-40-02.; [02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR FITTING ASSEMBLY REPLACEMENT.
